We discuss some mathematical and computational problems relevant to the solutions of both linear and non-linear integral equations arising in radiation transport. By means of a functional-operator approach, analytic solutions for the FEL (Free Electron Laser) integral equations are found in terms of Bessel-Clifford functions. As for applications of this method to non-linear equations, the same technique allows us to obtain an efficient yet simple algorithm for the numerical solution of the Ambartsumian-Chandrasekhar H-equation corresponding to a Neumann-series expansion. © 1994 Società Italiana di Fisica.
|Pages (from-to)||1325 - 1338|
|Number of pages||14|
|Journal||Nuovo Cimento della Societa Italiana di Fisica D - Condensed Matter, Atomic, Molecular and Chemical Physics, Biophysics|
|Publication status||Published - Aug 1994|
All Science Journal Classification (ASJC) codes
- Physics and Astronomy(all)
Maino, G., Lorenzutta, S., Dattoli, G., Torre, A., & Tocci, D. (1994). Analytical and numerical solutions of some integral equations in radiation transport theory. Nuovo Cimento della Societa Italiana di Fisica D - Condensed Matter, Atomic, Molecular and Chemical Physics, Biophysics, 16(8), 1325 - 1338. https://doi.org/10.1007/BF02458819